The Lupus Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter #1
wishing a good day to all of you:bigsmile:

i've been having this strong headache for the three past days i can't move my neck and i feel like my head is like a big rock and it aches so strongly that it makes me scream out of pain, when i want to lay down i have to find the right position for it that's after i suffered enough until i can put my head right on the pillow,and for me to get up it's so difficult that i have my brothers helping me up.i'm not sure if this is because of my osteoporosis at the lumbar spine since i had stopped taking my osteoporosis medication "protelos 2g" without my doctor telling me to stop taking it.for the past two weeks i have been taking ebetrexet and folic acid once weekly could this be the cause of my problem?plus i'm taking the usual medications pred 10 mg and plaquenil.

if you have any idea what i'm going through then i would be really greatful for your help
thank you for your help:rotfl:
 

·
Registered
Joined
·
7,800 Posts
Hello again,

I have no idea what might be causing your headache but with such severe pain and also neck pain I would advise you to go and see your GP or rheumy immediately. If you can't get in to see him then take a trip to emergency just to be sure that it is nothing too serious. We have a tendancy to always blame things on our disease or meds but sometimes we have to remember that it might be something else.

On the whole it's not a good idea to stop taking meds without discussing it with the doc first though of course you may have your reasons...

Katharine
 

·
Registered
Joined
·
14,661 Posts
I agree about seeking urgent care. Severe headaches, chest pains, severe stomach pains need investigating, not self diagnosing.

Even if it is due to your meds, it is not normal and it is unlikely to be due to meds anyway. I don't know anything about the 'protelos'.

Good Luck and let us know how you get on please.

(The adatrexate seems to be like methotrexate)

Clare
 

·
Registered
Joined
·
149 Posts
Please please get yourself along to your GP, A & E or call a doctor out to you if you feel as dreadful as you describe. Seriously, headaches of this magnitude need investigating ASAP, as with any medical condition that renders you seriously ill.

I speak from experience, if you read my thread 'Rheumatologist on the ball',

This could of course be side effects of your withdrawing some meds, I am sure you did have your reasons, but really for your sake, should be done with medical input.

I really hope you get seen soon, and you are soon feeling much better.

Take care
 

·
Registered
Joined
·
4,369 Posts
Wild Orchid,

I hope by now you have made arrangements to seek medical help for your current problem.

Let us know how you get on!
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Did you feel better before you stopped the medicine? It would of taken some time to get out of your system but after a bit did this all start for you? It might be that you stopped something you do need. We often forget that we are not the doctors just tired of a hand full of pills for breakfast, lunch, dinner, and our bedtime snack lol. There is a medicine that you can take once a month I think it is called boneva (not sure of spelling). It might be worth talking to the doctor about.

I hope you feel much better soon. That you find out what is causing the problem so you can get on with doing fun things painfree.
 
1 - 6 of 6 Posts
Top